A lower bound for the least prime in an Arithmetic progression

Junxian Li, Kyle Pratt, George Shakan

The Quarterly Journal of Mathematics · 2017 · 16 citations · 17 references

DOIFull text

Open access

Concepts

Abstract

Journal Article A lower bound for the least prime in an Arithmetic progression Get access Junxian Li, Junxian Li 1University of Illinois Urbana-Champaign, Urbana, IL 61801, USA †E-mail: jli135@illinois.edu Search for other works by this author on: Oxford Academic Google Scholar Kyle Pratt, Kyle Pratt 1University of Illinois Urbana-Champaign, Urbana, IL 61801, USA Search for other works by this author on: Oxford Academic Google Scholar George Shakan George Shakan 1University of Illinois Urbana-Champaign, Urbana, IL 61801, USA Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 68, Issue 3, September 2017, Pages 729–758, https://doi.org/10.1093/qmath/hax001 Published: 31 January 2017 Article history Received: 18 July 2016 Revision received: 22 December 2016 Published: 31 January 2017

References

17